# SDR AALA20001812

- Difficulty date: October 31, 2000
- Submitted: January 16, 2001
- Operation: Air carrier
- Aircraft: N1451N
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11460
- System (JASC): 2100 · Air Conditioning System
- Part: Valve
- Part number: 3965163
- Part serial: 072137
- Condition: Leaking
- Location: Acm
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: F, A

## Discrepancy

ORD - FLT 430 - EN ROUTE ORD-DCA AT 16,000 FEET, PACK ONE ILLUMINATED ON MFDU.  SHORTLY AFTER COCKPIT FILLED WITH SMOKE.  TURNED PACK NR 1 OFF AND ACCOMPLISHED SMOKE/FIRE PROCEDURES CHECKLIST.  RETURNED ORD AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED FLOW CONTROL VALVE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
